# SDR CHQA20130502162

- Difficulty date: May 2, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,034 hours, 25,560 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,475 hours, 22,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521667001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN ELONGATED RIVET HOLE WAS FOUND ON FRAME 12 BETWEEN STRINGERS 21R AND 20R.  THE FRAME WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-008257.
